# SDR AALA20090609TUL15

- Difficulty date: May 6, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,366 hours, 32,851 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY AREA HAS CORROSION ON INBOARD G1 GALLEY SUB FLOOR MOUNT BRACKET.  INSTALLED NEW G1 GALLEY MOUNT BRACKET PER SRM 51-30-15.
